# SDR C2XA00IA078

- Difficulty date: March 28, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE EMERGENCY LIGHT POWER SUPPLY IAW EMB 120 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
